Alert archive / North Dakota / Tornado Warnings in 2013
Tornado Warning 17, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Aug 30, 2013, 7:13 PM CDT for Morton County, North Dakota. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2013, 7:13 PM CDT (00:13 UTC)
- Expired
- Aug 30, 2013, 7:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County Morton County, ND
The radar
The Bismarck radar (KBIS), 35 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 7:15 PM CDT | HAIL 2 | 5 Nw New Salem, ND | 1 TO 2 INCH HAIL. |
| Aug 30, 7:52 PM CDT | HAIL 2 | 12 W Mandan, ND | MAX HAIL SIZE. AVERAGE HAIL SIZE WAS BETWEEN ONE AND TWO INCHES IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 30, 4:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1314 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1975 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
420
WFUS53 KBIS 310013
TORBIS
NDC059-310045-
/O.NEW.KBIS.TO.W.0017.130831T0013Z-130831T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
713 PM CDT FRI AUG 30 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA
* UNTIL 745 PM CDT
* AT 710 PM CDT...A CONFIRMED TORNADO WAS LOCATED 6 MILES WEST OF NEW
SALEM...OR 36 MILES WEST OF BISMARCK....AND MOVING EAST AT 30 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MANDAN...ALMONT...NEW SALEM...JUDSON...SWEET BRIAR LAKE...CROWN
BUTTE LAKE AND ST. ANTHONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.
&&
LAT...LON 4672 10179 4698 10172 4698 10095 4693 10090
4690 10091 4686 10086 4660 10080
TIME...MOT...LOC 0012Z 282DEG 24KT 4684 10152
TORNADO...OBSERVED
HAIL...1.00IN
$$
SAVADEL2 follow-up statements
575
WWUS53 KBIS 310027
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM CDT FRI AUG 30 2013
NDC059-310045-
/O.CON.KBIS.TO.W.0017.000000T0000Z-130831T0045Z/
MORTON ND-
727 PM CDT FRI AUG 30 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL MORTON COUNTY
UNTIL 745 PM CDT...
AT 723 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR NEW SALEM...OR
30 MILES WEST OF BISMARCK...MOVING EAST AT 30 MPH.
HAZARD...DAMAGING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MANDAN...JUDSON...SWEET BRIAR LAKE...CROWN BUTTE LAKE AND ST.
ANTHONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.
&&
LAT...LON 4670 10160 4698 10154 4698 10095 4693 10090
4690 10091 4684 10086 4660 10080
TIME...MOT...LOC 0027Z 282DEG 24KT 4682 10138
TORNADO...OBSERVED
HAIL...1.25IN
$$
SAVADEL604
WWUS53 KBIS 310040
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
740 PM CDT FRI AUG 30 2013
NDC059-310049-
/O.EXP.KBIS.TO.W.0017.000000T0000Z-130831T0045Z/
MORTON ND-
740 PM CDT FRI AUG 30 2013
...THE TORNADO WARNING FOR CENTRAL MORTON COUNTY WILL EXPIRE AT 745
PM CDT/645 PM MDT/...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.
LAT...LON 4670 10160 4698 10154 4698 10095 4693 10090
4690 10091 4684 10086 4660 10080
TIME...MOT...LOC 0039Z 282DEG 24KT 4680 10127
$$
SAVADELWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Aug 30, 7:07 PM CDT, 6 minutes earlier.
Area forecast discussion, Aug 30, 7:07 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 707 PM CDT FRI AUG 30 2013 .UPDATE... ISSUED AT 707 PM CDT FRI AUG 30 2013 VISIBLE SATELLITE IMAGERY NICELY DEPICTS THE LOCATION OF A PRE- FRONTAL TROUGH THAT IS SERVING AS A FOCUS FOR SEVERE CONVECTION. THIS SURFACE BOUNDARY WILL CONTINUE TO PUSH EAST THROUGH THE OVERNIGHT HOURS. BEHIND THE FRONT...MORE STABLE AIR EXISTS OVER EXTREME WESTERN NORTH DAKOTA. NOT EXPECTING ANY CONVECTION ALONG AND WEST OF HIGHWAY 85 TONIGHT. AS A RESULT...CANCELLED THE SEVERE THUNDERSTORM WATCH FOR AREAS ALONG AND WEST OF HIGHWAY 85. A SEVERE THUNDERSTORM COULD IMPACT THE EXTREME SOUTHWESTERN PORTION OF BOWMAN COUNTY BETWEEN 9 PM MDT AND 10 PM MDT. HOWEVER...NOT REAL CONFIDENT THE STORM WILL HOLD TOGETHER FOR THAT LONG. STILL CANCELLED THE WATCH FOR BOWMAN COUNTY...BUT MENTIONED THE THREAT IN THE HWO. THE UPDATED PRODUCTS HAVE BEEN SENT. UPDATE ISSUED AT 432 PM CDT FRI AUG 30 2013 UPDATED THE FORECAST FOR SEVERE THUNDERSTORM WATCH NUMBER 506. CONVECTION IS ALREADY FIRING ALONG A PRE-FRONTAL TROUGH OVER WESTERN NORTH DAKOTA. LAPS IS ANALYZING SURFACE-BASED CAPE VALUES RANGING FROM 2000-2500 J/KG AHEAD OF THE BOUNDARY. THE ATMOSPHERE IS PRIMED FOR SEVERE WEATHER DEVELOPMENT OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA LATER THIS AFTERNOON/EVENING. WILL CONTINUE TO MONITOR TRENDS. THE UPDATED PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 232 PM CDT FRI AUG 30 2013 THE HIGHLIGHT OF THE SHORT TERM IS SEVERE CONVECTIVE DEVELOPMENT LATE THIS AFTERNOON AND INTO THE EVENING. REALLY NOT MUCH CHANGE IN THINKING IN REGARDS TO THE EVOLUTION AND ASSOCIATED THREATS WITH THE ANTICIPATED CONVECTION. THE 18 UTC HRRR/RAP CONTINUE THE TRENDS OF INITIATING CONVECTION ALONG A PRE-FRONTAL TROUGH FROM HETTINGER THROUGH SHERWOOD FROM BETWEEN 20-22 UTC. THIS IS IN LINE WITH THE 12 UTC NAM/GFS/GEM/WRF AND THE 00 UTC WRF AND SPC SSEO. -10 TO -30 HAIL CAPE VALUES OF 700-900 J/KG WITH DEEP LAYER SHEAR OF 40-50 KTS SUGGESTS LARGE HAIL WILL BE A PRIMARY THREAT...ALONG WITH DAMAGING WINDS WITH DOWNDRAFT CAPE VALUES AOA 1000 J/KG. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED WITH PWATS NEAR 1.50 INCHES. WHILE THE TORNADIC THREAT IS LOW...ANY SUPERCELLS THAT CAN INTERACT WITH THE TROUGH MAY PRESENT A LOCALIZED THREAT FOR TORNADOES. STORMS ARE EXPECTED TO BE FOCUSED EAST OF HIGHWAY 83 POST 00 UTC...SUSTAINED BY A 25 KT LOW LEVEL JET. FOR SATURDAY...A COOLER AND NOTABLY DRIER DAY IS FORECAST ACROSS THE AREA IN THE WAKE OF A COLD FRONT THAT WILL ENTER NORTHWEST NORTH DAKOTA TONIGHT AND CLEAR THE SOUTHEAST PORTIONS OF THE CWA BY 18 UTC. BREEZY NORTHWEST WINDS AND DEWPOINTS DROPPING INTO THE 40S WILL LEAD TO HIGH FIRE DANGER ACROSS THE SOUTHWEST...HOWEVER...CRITICAL FIRE WEATHER CONDITIONS AND HEADLINES ARE NOT ANTICIPATED. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 232 PM CDT FRI AUG 30 2013 SURFACE COLD FRONT SWEEPING SOUTHEAST ACROSS THE STATE SATURDAY MORNING/AFTERNOON SHOULD BE MOSTLY SOUTH AND EAST OF THE JAMES RIVER VALLEY BY 00Z SUNDAY/EARLY SATURDAY EVENING. THERE STILL MAY BE SOME LINGERING CONVECTION ACROSS PORTIONS OF THE JAMES RIVER VALLEY AROUND 00Z...SO WILL MAINTAIN A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS LAMOURE AND DICKEY COUNTIES IN THE EVENING...DRY ALL AREAS AFTER 06Z. DRY...SUNNY...AND MUCH COOLER (HIGHS 70-80) FOR SUNDAY AS CANADIAN HIGH PRESSURE BUILDS ACROSS THE NORTHERN PLAINS. AFTER SUNDAY...WILL SEE A SLOW WARMING TREND BACK TO ABOVE NORMAL TEMPERATURES THROUGH THE WORK WEEK AS THE UPPER RIDGE REBUILDS ACROSS THE ROCKIES. HOT CONDITIONS POSSIBLE BY THE END OF THE WORK WEEK/EARLY NEXT WEEKEND WITH THE 12Z GFS/EC INDICATING ANYWHERE FROM 26-30C 850MB ISOTHERMS OVER THE DAKOTAS. EXPECT MOSTLY DRY CONDITIONS OVER NORTH DAKOTA MONDAY/MONDAY NIGHT WITH A DRY NORTHWEST FLOW ALOFT. AFTERWARDS...WITH THE EXCEPTION OF POSSIBLE EMBEDDED WAVES UNDERCUTTING THE RIDGE...SHOULD REMAIN MAINLY DRY UNTIL THE END OF THE WORK WEEK/SOMETIME NEXT WEEKEND WHEN MODELS PROJECT A STRONG COLD FRONTAL PASSAGE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 707 PM CDT FRI AUG 30 2013 VFR CONDITIONS OUTSIDE OF THUNDERSTORMS ARE EXPECTED FOR THE 00 UTC TAFS. SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE CENTRAL SITES OF KMOT/KBIS BETWEEN 01-03 UTC...AND MOVE EAST THROUGH THE OVERNIGHT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TM SHORT TERM...AYD LONG TERM...NH AVIATION...TM
Hazardous weather outlook, Aug 30, 6:52 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 652 PM CDT FRI AUG 30 2013 NDZ002>005-010>013-018>022-033>035-041-042-044-045-010000- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-STARK-MORTON-BURLEIGH- HETTINGER-GRANT-ADAMS-SIOUX- 652 PM CDT FRI AUG 30 2013 /552 PM MDT FRI AUG 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM CDT/10 PM MDT. THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN HIGHWAY 85 AND HIGHWAY 83 LATE THIS AFTERNOON AND MOVE EAST THROUGH THE EVENING. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS CENTRAL AND EAST SATURDAY MORNING AND AFTERNOON...AND ACROSS THE SOUTHERN JAMES RIVER VALLEY EARLY SATURDAY EVENING. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE AT 1-800-247-0212 WITH SEVERE WEATHER REPORTS. NDZ023-025-036-037-046>048-050-051-010000- WELLS-FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- 652 PM CDT FRI AUG 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD IMPACT THE REGION AFTER SUNSET. THE PRIMARY THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ043-010000- BOWMAN- 552 PM MDT FRI AUG 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM APPROACHING MILES CITY MAY GLANCE THE EXTREME SOUTHWESTERN PORTIONS OF BOWMAN COUNTY BETWEEN 9 PM MDT AND 10 PM MDT. OTHERWISE...THE SEVERE THREAT FOR THE REST OF TONIGHT IS VERY LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-009-017-031-032-040-010000- DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE- 652 PM CDT FRI AUG 30 2013 /552 PM MDT FRI AUG 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TM
In the hours before
Local storm report, Aug 30, 6:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
628 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 5 NE HEBRON 46.95N 101.97W
08/30/2013 E1.00 INCH MORTON ND TRAINED SPOTTER
&&
LHUBERLocal storm report, Aug 30, 6:36 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM FUNNEL CLOUD 3 N GLEN ULLIN 46.86N 101.83W
08/30/2013 MORTON ND PUBLIC
&&
LHUBERLocal storm report, Aug 30, 7:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 8 NNE GLEN ULLIN 46.93N 101.77W
08/30/2013 M2.00 INCH MORTON ND TRAINED SPOTTER
HAIL LASTED 20 TO 25 MPH.
&&
LHUBERLocal storm report, Aug 30, 7:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 3 ENE CARBURY 48.90N 100.48W
08/30/2013 E1.25 INCH BOTTINEAU ND TRAINED SPOTTER
HAIL LASTED 20 MINUTES.
&&
NHEINERTLocal storm report, Aug 30, 7:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
709 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 3 ENE CARBURY 48.90N 100.48W
08/30/2013 E60 MPH BOTTINEAU ND TRAINED SPOTTER
&&
NHEINERTLocal storm report, Aug 30, 7:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 3 N BOTTINEAU 48.87N 100.44W
08/30/2013 M1.00 INCH BOTTINEAU ND TRAINED SPOTTER
0710 PM NON-TSTM WND GST 3 N BOTTINEAU 48.87N 100.44W
08/30/2013 E60 MPH BOTTINEAU ND TRAINED SPOTTER
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 7:00 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 60 min |
| Aug 30, 7:33 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 57 min |
| Aug 30, 7:35 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 55 min |
| Aug 30, 7:37 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 53 min |
| Aug 30, 7:48 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 57 min |
| Aug 30, 8:03 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 27 min |
| Aug 30, 8:21 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 39 min |
| Aug 30, 8:25 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 65 min |
| Aug 30, 8:29 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 46 min |
| Aug 30, 8:59 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 31 min |
| Aug 30, 9:06 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 54 min |
| Aug 30, 9:50 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 55 min |
| Aug 30, 10:45 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 45 min |
Nearby
Tornado Warnings in North Dakota, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.